Conformal invariants
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 95-116.
@incollection{AST_1985__S131__95_0,
     author = {Fefferman, Charles and Graham, C. Robin},
     title = {Conformal invariants},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     series = {Ast\'erisque},
     pages = {95--116},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     mrnumber = {837196},
     zbl = {0602.53007},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__S131__95_0/}
}
TY  - CHAP
AU  - Fefferman, Charles
AU  - Graham, C. Robin
TI  - Conformal invariants
BT  - Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984
AU  - Collectif
T3  - Astérisque
PY  - 1985
SP  - 95
EP  - 116
IS  - S131
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__S131__95_0/
LA  - en
ID  - AST_1985__S131__95_0
ER  - 
%0 Book Section
%A Fefferman, Charles
%A Graham, C. Robin
%T Conformal invariants
%B Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984
%A Collectif
%S Astérisque
%D 1985
%P 95-116
%N S131
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1985__S131__95_0/
%G en
%F AST_1985__S131__95_0
Fefferman, Charles; Graham, C. Robin. Conformal invariants, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 95-116. http://archive.numdam.org/item/AST_1985__S131__95_0/

[1] Atiyah (M.), Bott (R.) and Patodi (V. K.). - On the heat equation and the index theorem, Inv. Math., t. 19, 1973, p. 279-330. | DOI | EuDML | MR | Zbl

[2] Bach (R.). - Zur Weylschen Relativitätstheorie und der Weylschen Erweiterung des Krümmungstensorbegriffs, Math. Z., t. 9, 1921, p. 110-135. | DOI | EuDML | JFM | MR

[3] Baouendi (M. S.) and Goulaouic (C.). - Singular nonlinear Cauchy problems, J. Diff. Eq., t. 22, 1976, p. 268-291. | DOI | MR | Zbl

[4] Branson (T.). - Conformally covariant equations on differential forms, Comm. in P.D.E., t. 7, 1982, p. 393-431. | DOI | MR | Zbl

[5] Burns (D.), Diederich (K.) and Shnider (S.). - Distinguished curves in pseudoconvex boundaries, Duke Math. J., t. 44, 1977, p. 407-431. | DOI | MR | Zbl

[6] Cheng (S.-Y.) and Yau (S.-T.). - On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math., t. 33, 1980, p. 507-544. | DOI | MR | Zbl

[7] Cotton (E.). - Sur les variétés à trois dimensions, Ann. Fac. Sc. Toulouse, t. 1, 1899, p. 385-438. | DOI | EuDML | JFM | Numdam | MR

[8] Deturck (D.). - The Cauchy problem for Lorentz metrics with prescribed Ricci curvature, Comp. Math., t. 48, 1983, p. 327-349. | EuDML | Numdam | MR | Zbl

[9] Dighton (K.). - An introduction to the theory of local twistors, Int. J. Theoretical Physics, t. 11, 1974, p. 31-43. | DOI | MR

[10] Duplessis (J. C.). - Polynomial conformai tensors, Proc. Camb. Phil. Soc., t. 68, 1970, p. 329-344. | DOI | MR | Zbl

[11] Fefferman (C.). - Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. Math., t. 103, 1976, p. 395-416. | DOI | MR | Zbl

[12] Fefferman (C.). - Parabolic invariant theory in complex analysis, Adv. Math., t. 31, 1979, p. 131-262. | DOI | MR | Zbl

[13] Goldberg (S.). - Curvature and Homology. - New York, Academic Press, 1962. | MR | Zbl

[14] Graham (R.). - Higher asymptotics of the complex Monge-Ampère equation and scalar boundary invariants of strictly pseudoconvex domains, in preparation.

[15] Kobayashi (S.). - Transformation Groups in Differential Geometry. - Berlin, Springer-Verlag, 1972. | DOI | MR | Zbl

[16] Lebrun (C.). - -Space with a cosmological constant, Proc. Roy. Soc. London Ser. A, t. 380, 1982, p. 171-185. | MR | Zbl

[17] Lee (J.) and Melrose (R.) - Boundary behaviour of the complex Monge-Ampère equation, Acta, Math., t. 148, 1982, p. 159-192. | DOI | MR | Zbl

[18] Penrose (R.) and Maccallum (M. A. H.). - Twistor theory : an approach to the quantisation of fields and space-time, Physics Reports, t. 6C, 1973, p. 241-316. | DOI | MR

[19] Schouten (J. A.) and Haantjes (J.). - Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie I, Math. Ann., t. 112, 1936, p. 594-629 | DOI | EuDML | JFM | MR | Zbl

Schouten (J. A.) and Haantjes (J.). - Beiträge zur allgemeinen (gekrümmten) konformen Differentialgeometrie, II, Math. Ann., t. 113,1936, p. 568-583. | DOI | EuDML | MR | Zbl

[20] Sparling (G.). - Twistor theory and the characterization of Fefferman's conformai structures, preprint.

[21] Sparling (G.). - Personal communication.

[22] Szekeres (P.). - Conformal tensors, Proc. Roy. Soc. London Ser. A., t. 304, 1968, p. 113-122 | DOI | Zbl